JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXTENSIONS OF EULER TYPE II TRANSFORMATION AND SAALSCHÜTZ`S THEOREM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXTENSIONS OF EULER TYPE II TRANSFORMATION AND SAALSCHÜTZ`S THEOREM
Rakha, Medhat A.; Rathie, Arjun K.;
  PDF(new window)
 Abstract
In this research paper, motivated by the extension of the Euler type I transformation obtained very recently by Rathie and Paris, the authors aim at presenting the extensions of Euler type II transformation. In addition to this, a natural extension of the classical Saalschtz`s summation theorem for the series has been investigated. Two interesting applications of the newly obtained extension of classical Saalschtz`s summation theorem are given.
 Keywords
hypergeometric Gauss summation theorem;Euler type transformation Saalschtz`s theorem;
 Language
English
 Cited by
1.
A NEW PROOF OF THE EXTENDED SAALSCHÜTZ'S SUMMATION THEOREM FOR THE SERIES 4F3 AND ITS APPLICATIONS,;;;

호남수학학술지, 2013. vol.35. 3, pp.407-415 crossref(new window)
2.
AN EXTENSION OF A KUMMER'S QUADRATIC TRANSFORMATION FORMULA WITH AN APPLICATION,;;

Proceedings of the Jangjeon Mathematical Society, 2013. vol.16. 2, pp.229-235
1.
An extension of Saalschütz's summation theorem for the seriesr+3Fr+2, Integral Transforms and Special Functions, 2013, 24, 11, 916  crossref(new windwow)
2.
A NEW PROOF OF THE EXTENDED SAALSCHÜTZ'S SUMMATION THEOREM FOR THE SERIES4F3AND ITS APPLICATIONS, Honam Mathematical Journal, 2013, 35, 3, 407  crossref(new windwow)
 References
1.
W. N. Bailey, Products of generalized hypergeometric series, Proc. London Math. Soc. (2) 28 (1928), 242-254. crossref(new window)

2.
A. P. Prudnikov, Iu. A. Brychkov, and O. I. Marichev, More Special Functions, Integrals and Series, Vol. 3, Gordon and Breach, New York, 1990.

3.
A. K. Rathie and R. B. Paris, An extension of the Euler-type transformation for the $_3F_2$ series, Far East J. Math. Sci. (FJMS) 27 (2007), no. 1, 43-48.